BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 2 >

Please use this identifier to cite or link to this item:

Title: Ljubomir Iliev – Leader of The Bulgarian Mathematical Community (in the Occasion of His Centenary)
Authors: Sendov, Bl.
Keywords: Ljubomir Iliev
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 2, (2013), Ip-IVp
Description: [Sendov Bl.; Sendov Blagovest; Sendow Bl.; Сендов Благовест]
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 2

Files in This Item:

File Description SizeFormat
2013_2_i_iv.pdf55.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License